If you ARE experiencing symptoms such as above; if you feel your withdrawals are unmanageable - don't hesitate; contact emergency services, explain your having drug withdrawals and explain your symptoms; they'll tell you what's best to do.
If you can't go more than a few hours without a shot of G without experiencing urgent symptoms - then stabilising your use, or gently/slowly reducing your use, is much safer than stopping suddenly.
Find a dose (a low’ish one) that works for you, and STICK TO IT FOR A COUPLE OF DAYS. Try to take and measure your doses with CONSISTENCY. The same amount (for example, 1ml) at the same time intervals (for example, every 2 hours, ON THE HOUR)
Be strict with yourself about maintaining this routine for a couple of days. If you take a higher dose at bedtime, again, find a low’ish dose that works for you, and take exactly the same amount at bedtime every night.
Try very hard not to alter these doses.
After one or two days (your choice), begin reducing the dose, BY ONE-TENTH OF A ML EACH DAY. (For instance, 2ml’s on Monday, 1.9ml’s on Tuesday, 1.8 ml’s on Wednesday, and so forth.) Continue being strict about maintaining the decided dose, AT the decided time.
Eventually, when you are down to 0.1 ml’s, you will be able to stop using GBL altogether without the shakes, sweating, or anxiety. You WILL be feeling uncomfortable while you adjust to life without GBL, you WILL want to dose up whenever something stressful happens, or when you find it difficult to sleep, but resist the temptation to begin your addiction again by taking a dose of GBL. Even a small one will begin your cycle of dependency again. Your keyworker will help you deal with these difficult things, especially in the days after you stop, and in the weeks ahead.
Keep your life stress-free during this time. Keep complicated responsibilities, and people away. Make your home comfortable and safe, keep your phone on voicemail if that is possible, and deal with your messages at a better time
Become conscious of your dosing. Find a dose/time interval that keeps your withdrawals manageable.
Stick to it as much as possible, rather than adjusting your dose chaotically.; don't dose according to external stresses and anxieties/triggers.
If you take a higher dose at bedtime, that's ok. But the same guidelines apply; find an appropriate and safe dose that works, and stick to that every night (though reducing it incrementally as you do each day).
See the templates below as examples for;
1. recognising and diarying your chaotic use; then
2. stabilising your use; (and continuing that till it feels comfortable; then
3. reducing your use, bit by tiny bit each day. Till it feels comfortable. Then continue.
Eventually you'll be SO good at this, so stable; less accidental overdosing, less unexpected panicky withdrawals.
It's a very good feeling to feel in charge and in control of your moods this way.
And eventually, you'll be on such a low dose, you can stop Cold turkey without danger.
Stay in touch with me during this process. Don't be alone in this journey, and there ARE risks involved, so ... don't do it alone.